# SDR QXEA200500347

- Difficulty date: February 21, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 15,133 hours, 21,694 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NACELLE SKIN CRACKED FORWARD OUTBOARD CORNER OF WHEEL WELL APERTURE.  REPAIRED IAW RD 8-54-72.
